TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI¿ SHUNT SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Back to Search Results |
| Model Number |
CDI510H |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during prime, there was a leakage.As per the subsidiary, during priming before using it to the patient, leakage occurred.The shunt sensor was therefore not used and was replaced with another shunt sensor to continue the procedure.No known consequence or health impact to patient.Product was changed out.Procedure was completed successfully.
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.H3: evaluation is in progress, but not yet concluded.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: g3 (date received by manufacturer) g6 (indication that this is a follow-up report) h2 (follow-up due to additional information and device evaluation) h3 (updated device evaluated by manufacturer) h6 (identification of evaluation codes 10, 3331, 4210, 19) the returned sample was visually inspected upon receipt, during which it was noted that the sparger assembly and white luer cap were not present.A white luer cap was added to the sample.The returned sample was then leak tested, as received, by connecting with a calibrated manometer, submerged into a water bath, and pressurized up to 1030 mmhg and a leak was noted immediately.The large bore adapter blue cap was then loosened and re-tightened by hand.The sample was then leak tested a second time by connecting with the calibrated manometer, submerged into a water bath, and pressurized up to 1030 mmhg, and no leaks were noted.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.